# SDR FDEA202509041635

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,884 hours, 24,494 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20083
- Part serial: 00597
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF AND HANDLE RAISED. LEFT  MAIN REMAINED DOWN. RAN QRH TO GET ALL GEAR DOWN  ***EMERGENCY DECLARED***         PERFORM SYSTEM BIT TEST OF PSEU DISPLAY 999 AND  000. PERFORMED SENSOR AND TARGET TEST ON SYS 1 AND  2 AND BOTH READS FAR. RESET SYSTEM AND PERFORMED  TEST AGAIN WITH SAME RESULTS. VISUALLY INSPECTED  SENSOR AND WIRING SAW NO DEFECTS. UNABLE TO CHECK  TOLERANCE NOT HAVING A FEELER GAUGE. GEAR DOORS ARE  UP AND LOCKED.  INSTALLED MLG DOWNLOCK ACTUATOR REF AMM 32-32-02-4.  OP CHECK GOOD, NO LEAKS. GEAR SWING ACCOMPLISHED  REF AMM 32-32-00-5
